# SDR ASAA2023100845502

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,888 hours, 15,650 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006412
- Condition: Faulty
- Location: E/E Rack E2-2
- Part time: 52,886 hours, 15,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING FOR MX TAXI, ELEC LT AND STATIC INV FAULT SHOWS. GROUNDED - YES. REMOVED AND REPLACED STATIC INVERTER REF B737-800 AMM 24-34-21/401. ALL OP TESTS PASS. ETOPS GROUND VERIFICATION SUCCESSFUL.
